I've been experiencing some pain in the middle of the night lately. It is a pain that feels like I am extremely hungry. The pain makes me nauseous and want to double over. Once I get a snack I am fine and can go back to sleep for an hour or two but then I am woken up with the pain again. I have tried to narrow down what could have been causing my pain and I think that taking OTC pain medication (Advil, Aleve) is what is causing my pain. The pain is above my stomach, kind of in my rib cage.
Waking up with bad hunger/stomach pains in the middle of the night after taking OTC pain medication?
- 8 Jan 2015 by holmesk2011
- 8 January 2015
You need to eat when taking those meds. They will cause stomach problems. You could have an ulcer brewing, with the symptoms you're having. The pain is still in your stomach there, very high. I would stop taking them and see my dr. I've been there, that's why I'm being so sure about it. I had to take Prilosec for a long time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 2 answers
Posted 22 Aug 2013 • 1 answer
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Pregnancy - Hi I'm 26 years old I have severe stomach pains that hurt so bad I cant sit or lay down?
Posted 10 Jan 2015 • 2 answers
Posted 11 Jan 2015 • 1 answer